# SDR SWAA2012111409319

- Difficulty date: November 5, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 84,217 hours, 50,489 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545810
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME LOCATED AT BS 312 S-28L E/E COMPARTMENT.  REPAIRED FRAME LOCATED AT BS 312 S-28L E/E COMPARTMENT IAW B737-300 SRM 53-00-07-2R-5 AND SRM 51-40-02.  FOR INSPECTION REQUIREMENT SEE TLD #T030369.
